# SDR UPS96220083

- Difficulty date: April 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19119
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Corroded
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE 'D', E AND E COMP STR CLIP CORRODED STA 400 STR 22R.  REMOVED FAB AND INSTALLED CLIP IAW SRM 53-10-2 AND 51-30-2.
